# SDR SWIA200312167

- Difficulty date: July 7, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 39,536 hours, 48,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD POST CRACKED.  DISCOVERED DURING C-CHECK.  COMPLIED WITH SB120-53-0072.
